# SDR DALA2024060705855

- Difficulty date: June 1, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 72,195 hours, 27,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6716, EXIT SIGN DOOR 2R FELL OFF. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT LENS AT 2R DOOR REF B757 AMM 33-51. (LP 5882319)
